# SDR AALA201509239031

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 68,442 hours, 25,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR DOES NOT ARM & DISARM PROPERLY.  REMOVED DEBRIS & CLEANED GIRT BAR.  DOOR ARM OPERATION TESTED SATISFACTORY.
